# SDR SWAA2021072834967

- Difficulty date: December 6, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,941 hours, 32,444 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193E KEEL BEAM PANEL FWD LH ATTACH FITTING BROKEN OFF. / REPLACED KEEL BEAM PANEL 193E FORWARD LH ATTACH FITTING PER SRM 51-40-02
